# SDR SWAA2021120147587

- Difficulty date: November 25, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N7862A
- Make and model: Boeing 737-79P
- Aircraft serial: 33009
- Aircraft time: 48,858 hours, 32,792 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAMP IN R/H OVERWING ESCAPE HATCH EMERGENCY LIGHT ASSY L751 DOES NOT ILLUMINATE ; / [01] RELAMPED AFT LAMP IN R/H OVERWING ESCAPE HATCH EMERGENCY EXIT SIGN LIGHT ASSY L751 AND PERFORMED A GOOD FUNCTIONAL TEST PER AMM 33-51-01-960-801; [02] VERIFIED CORRECTIVE ACTION 1
